# SDR UALA2009091402888

- Difficulty date: September 13, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 71,440 hours, 11,583 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710303
- Part serial: 291
- Condition: Malfunctioned
- Location: Fuel Qty Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG LIGHT ILLUM. WITH 'C' PUMPS ON AND MAINS BALANCED, EICAS MSG *FUEL CONFIG* DISPLAYED. ON INITIAL CLIMB FUEL CONFIG EICAS DISPLAYED, CTR TANKS INDICATED. FUEL PROCESSOR REPLACED, OP CKS OKAY.
